# SDR SIMA200416202

- Difficulty date: June 8, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Engine: Allsn AE3007A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH CREW REPORTED FLAP FAIL AND SPS ADVANCE CAUTION MESSAGES ON EICAS. RESETING BREAKERS DID NOT HELP.  MAINTENANCE RESET FLAP ELECTRIC CONTROL UNIT IAW MM.  INDICATION RETURNED TO NORMAL AND ALL EICAS MESSAGES WERE CLEARED.  AIRCRAFT WAS RETURNED TO SERVICE.
